# SDR SWAA2016072754277

- Difficulty date: July 6, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT ELECTRONIC COMPARTMENT STRAP CRACKED AT BS 328, LBL 11.  R & R THE STRAP IAW SRM AND DWG.
